Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 66, NWS Fort Worth, TX

March 29, 2017Collin County, Dallas County, Denton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 29, 2017, 2:26 AM CDT for Collin County, Dallas County, Denton County, Texas. It was in force for 49 min. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2017, 2:26 AM CDT (07:26 UTC)
Expired
Mar 29, 2017, 3:15 AM CDT
In force
49 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
65.0 mph

Counties Collin County, TX, Dallas County, TX, Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 2:30 AM CDTTSTM WND DMGLewisville, TXABOUT 10 PROPERTIES WITH DAMAGE FROM FOX/SYLAN CREEK, NORTHEAST TOWARDS COLLEGE/VALLEY. DOWN TREES IN THE SAME AREA.
Mar 29, 2:31 AM CDTTORNADO2.4 Sw Lewisville, TXNWS SURVEY CREW DETERMINED THAT DAMAGE NEAR LEWISVILLE WAS ASSOCIATED WITH THAT OF AN EF-1 TORNADO. FOR MORE DETAILS..PLEASE SEE THE PUBLIC INFORMATION STATEMENT.
Mar 29, 2:34 AM CDTTSTM WND DMGLewisville, TXROOF DAMAGE TO A BUSINESS AT S. VALLEY PKWY AND W. MAIN ST. IN LEWISVILLE.
Mar 29, 2:35 AM CDTTSTM WND GST 62Denton, TXDENTON ASOS REPORTED 62 MPH WIND GUST
Mar 29, 2:35 AM CDTTSTM WND GST 62Denton, TXDENTON ASOS REPORTED 62 MPH WIND GUST.
Mar 29, 2:41 AM CDTTSTM WND DMGDenton, TX8 INCH DIAMETER BROKEN IN NE DENTON
Mar 29, 2:41 AM CDTTSTM WND DMGDenton, TX8 INCH DIAMETER BROKEN IN NE DENTON.
Mar 29, 2:45 AM CDTHAIL 1Little Elm, TXN OF LITTLE ELM ON 720. 1 INCH HAIL
Mar 29, 2:45 AM CDTHAIL 1Little Elm, TXNORTH OF LITTLE ELM ON 720. 1 INCH HAIL.
Mar 29, 2:49 AM CDTTSTM WND DMGFrisco, TXSEVERE THUNDERSTORM WINDS BROUGHT SEVERAL FENCES DOWN IN FRISCO.
Mar 29, 2:50 AM CDTTSTM WND GST 75Frisco, TX75 MPH WINDS ESTIMATED IN FRISCO
Mar 29, 2:51 AM CDTTSTM WND GST 636.4 Nw Plano, TX63 MPH WIND GUST MEASURED NW OF INDEPENDENCE AND MCDERMOTT RD.
Mar 29, 3:00 AM CDTTSTM WND DMG6.5 Nw Plano, TXDELAYED REPORT: SOCIAL MEDIA REPORT, TREE DAMAGE LARGE BRANCHES/LIMBS DOWN
Mar 29, 3:00 AM CDTTSTM WND DMG6.5 Nw Plano, TXDELAYED REPORT: SOCIAL MEDIA REPORT, TREE DAMAGE LARGE BRANCHES/LIMBS DOWN.
Mar 29, 3:00 AM CDTTSTM WND DMGRichardson, TXFALLEN TREE ON THE UTD CAMPUS
Mar 29, 3:00 AM CDTTSTM WND DMGRichardson, TXFALLEN TREE ON THE UTD CAMPUS.
Mar 29, 3:04 AM CDTTSTM WND GST 75Frisco, TX75 MPH WIND GUST REPORTED IN FRISCO NEAR COLLEGE AND 121 AREA
Mar 29, 3:04 AM CDTTSTM WND GST 75Frisco, TX75 MPH WIND GUST REPORTED IN FRISCO NEAR COLLEGE AND 121 AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 9:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1580 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.5
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted.

714 
WUUS54 KFWD 290726
SVRFWD
TXC085-113-121-290815-
/O.NEW.KFWD.SV.W.0066.170329T0726Z-170329T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
226 AM CDT WED MAR 29 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Denton County in north central Texas...
  Western Collin County in north central Texas...
  Northwestern Dallas County in north central Texas...

* Until 315 AM CDT.

* At 225 AM CDT, severe thunderstorms were located along a line 
  extending from Ponder to near Mansfield, moving northeast at 40 
  mph.

  HAZARD...65 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Sanger around 245 AM CDT. 
  Cockrell Hill around 250 AM CDT. 
  Mesquite around 315 AM CDT. 

Other locations impacted by these severe thunderstorms include Oak
Point, Lincoln Park, Buckingham and Lakewood Village.

This includes the following interstates...
 Interstate 35 between mile markers 468 and 481.
 Interstate 30 between mile markers 32 and 55.
 Interstate 45 between mile markers 279 and 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

Heavy rainfall is occurring with these storms and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3340 9683 3299 9664 3269 9665 3271 9704
      3298 9703 3341 9739 3342 9738
TIME...MOT...LOC 0725Z 242DEG 36KT 3337 9741 3255 9708 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...65MPH
 
$$

Stalley
2 follow-up statements
841 
WWUS54 KFWD 290743
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
243 AM CDT WED MAR 29 2017

TXC085-113-121-290815-
/O.CON.KFWD.SV.W.0066.000000T0000Z-170329T0815Z/
Denton TX-Collin TX-Dallas TX-
243 AM CDT WED MAR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR DENTON...WESTERN COLLIN AND NORTHWESTERN DALLAS COUNTIES...

At 242 AM CDT, severe thunderstorms were located along a line
extending from Sanger to Cockrell Hill, moving northeast at 50 mph.

HAZARD...65 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  University Park, Highland Park and Ray Roberts Park Isle Du Bois 
  around 250 AM CDT. 
  Pilot Point and Aubrey around 255 AM CDT. 
  Mesquite around 300 AM CDT. 
  Dallas around 310 AM CDT. 

Other locations impacted by these severe thunderstorms include Oak
Point, Lincoln Park, Buckingham and Lakewood Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

Heavy rainfall is occurring with these storms and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3340 9683 3299 9664 3269 9665 3271 9704
      3298 9703 3341 9739 3342 9738
TIME...MOT...LOC 0742Z 242DEG 45KT 3337 9717 3275 9686 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...65MPH
 
$$

Stalley
172 
WWUS54 KFWD 290757
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
257 AM CDT WED MAR 29 2017

TXC085-113-121-290815-
/O.CON.KFWD.SV.W.0066.000000T0000Z-170329T0815Z/
Denton TX-Collin TX-Dallas TX-
257 AM CDT WED MAR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR EASTERN DENTON...WESTERN COLLIN AND NORTH CENTRAL DALLAS
COUNTIES...

At 256 AM CDT, severe thunderstorms were located along a line
extending from Ray Roberts Park Johnson Branch to near Dallas, moving
northeast at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Pilot Point around 300 AM CDT. 
  Mesquite around 305 AM CDT. 
  Dallas around 315 AM CDT. 

Other locations impacted by these severe thunderstorms include Oak
Point, Lincoln Park, Buckingham and Lakewood Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

Heavy rainfall is occurring with these storms and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3340 9683 3299 9664 3269 9665 3270 9686
      3299 9695 3341 9721
TIME...MOT...LOC 0756Z 242DEG 36KT 3343 9703 3281 9673 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

Stalley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 11:50 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 28, 11:50 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1150 PM CDT Tue Mar 28 2017

.AVIATION...
MVFR ceilings continue to work northward from Central Texas and
should reach WACO by 06Z and the Metro Terminals around 08Z.

The broken line of thunderstorms currently west of the airports
will continue moving east and should begin to impact the western
airports around 08Z. However, the radar shows that an outflow
boundary is getting out ahead of the storms so this should keep
storms below severe limits as they move across the metroplex airports.
The stronger storms currently across the Concho Valley may
impact Waco beginning around 08Z. Gusty winds will be the primary
hazard with these storms. All storms should move east of the
terminals shortly after sunrise with VFR through the day
Wednesday.

A gusty southeast wind between 14 and 20 knots sustained will
briefly turn to the west and become gusty as the line of storms
moves across the region. Once the storms move east of the region
Wednesday morning, southerly winds will return between 12 and 15
knots. A cold front will move across the region Wednesday evening
and turn the wind to the northwest.

&&

.UPDATE...
The line of storms currently in West Texas continues to organize
as it moves east. It should reach the western portions of the CWA
around 11 PM and the I-35 corridor around 3 to 4 AM unless some
cold pooling accelerates portions of the line. Damaging wind and
hail will be the primary threats with the squall line. Some brief
heavy rainfall is also likely. The storms should weaken as they
move east away from the large scale dynamics.

A new severe thunderstorm watch is in effect until 4 AM which
includes locations from the I-35 corridor westward. This watch
replaces the earlier Tornado watch.

Other than updating the watch location. No major changes are
needed to the forecast at this time.

79

&&

.PREV DISCUSSION... /ISSUED 723 PM CDT Tue Mar 28 2017/
/ISSUED 340 PM CDT Tue Mar 28 2017/

...Tornado Watch in effect for areas west and northwest of the
Dallas-Fort Worth Metroplex...

Convection continues to increase over the Texas Panhandle and
South Plains in advance of a deep upper level low, which was
centered over New Mexico this afternoon. Storms will gradually
spread eastward later this afternoon and this evening in the
eastward developing region of good forcing associated with the
upper low. Activity will likely initiate along an eastward moving
dryline, with individual storms moving generally north-northeast.
These storms will are expected to develop upscale into a linear
MCS, which will push east across North and Central Texas
overnight.

Meanwhile, a warm front has taken its time moving north, but
appears to have made it north of the I-20 corridor. The boundary
will continue to approach the Red River, and may become the focus
for a few isolated strong to severe storms. Discrete cells will
have the potential for producing large hail, damaging winds and
perhaps a tornado. The best potential for thunderstorms this
afternoon will likely be over our northwestern counties where the
strongest forcing will reside and the surface boundary will be
near.

As the line progresses east overnight, damaging straight-line
winds will be the primary threat. That said, decreasing
instability as surface heating wanes could be a factor that helps
mitigate the severe potential. The latest hi-res guidance
indicates a weakening trend as the line moves east of the I-35
corridor Wednesday morning. The dryline and/or lingering outflow
is likely to stall near the far-eastern counties as the upper low
continues trekking east across the Southern Plains. Another round
of good forcing associated with the upper low will help ignite
additional storms in the vicinity of the stalled boundary during
the peak heating hours Wednesday. Some of these storms may become
severe with large hail and damaging winds. The exact location of
the surface boundary will determine where storms initiate, and at
this time the highest POPs will be over the eastern-most counties
with lower POPs the farther west you go.

The upper low center will move east across Oklahoma Wednesday
night, which may generate isolated storms along the Red River. Due
to the expected low coverage, POPs will remain fairly low. There
could be an isolated hail threat due to the cold air aloft but the
overall severe threat Wednesday night appears low.

Thursday should be a nice day as the upper low moves east and a
cold front pushes through the region. This will be short-lived,
however, as the next upper level storm system drops quickly
southeast from the Pacific Northwest into the Four-Corners region,
bringing a quick return to south winds, moisture and warmer
weather Friday. This system looks like it will similarly generate
multiple rounds of convection from Saturday afternoon through
Sunday night. There is still some model uncertainty with regard to
the timing and exact path the system will take, but the latest
guidance hints that there will again be at least some threat of
severe weather this weekend. We may have to also consider the
threat for localized flooding to to the multiple precipitation
events expected this week.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    65  83  54  69  52 / 100  40  10   5   5
Waco                65  82  54  73  50 / 100  50   5   5   5
Paris               64  76  54  66  47 /  80  70  30  10  10
Denton              63  80  51  67  47 / 100  40  10   5   5
McKinney            65  78  53  67  48 / 100  50  10  10   5
Dallas              66  82  55  69  52 / 100  50  10  10   5
Terrell             66  79  55  69  48 / 100  60  20  10   5
Corsicana           66  80  56  71  51 /  90  60  20  10   5
Temple              64  82  54  75  51 /  90  50   5   5   5
Mineral Wells       57  81  49  69  47 / 100  20  10   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Mar 29, 12:07 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
1207 AM CDT Wed Mar 29 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300515-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1207 AM CDT Wed Mar 29 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

A line of strong to severe storms will move across the region
overnight and will pose primarily a damaging wind threat, although
severe hail and isolated tornadoes remain possible. In addition,
there will be a threat for localized instances of flash flooding,
especially for locales that receive training of storm cells with
heavy rainfall associated with the slow-moving, upper level low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorm chances will linger on Wednesday mostly along and east
of Interstate 35. The threat for severe storms will continue with a
risk for damaging winds and perhaps an isolated tornado. A low
chance for thunderstorms continues across this area Wednesday night,
as the core of the upper low moves across the Southern Plains. These
storms will pose a risk for marginally severe hail with the
strongest updrafts.

Another storm system will bring increasing chances for thunderstorms
to the region Saturday through Monday, with the highest coverage
Sunday and Sunday night. Strong to severe storms will once again be
possible, though many details remain uncertain regarding system and
environmental evolution.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible generally along and west of the
Interstate 35 corridor through sunrise.

In the hours before

Local storm report, Mar 29, 1:20 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     TSTM WND GST     HAMILTON                31.70N  98.12W
03/29/2017  M63 MPH          HAMILTON           TX   AWOS

            63 MPH WIND GUST MEASURED AT THE AIRPORT IN HAMILTON
Local storm report, Mar 29, 1:40 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND GST     GRANBURY                32.45N  97.80W
03/29/2017  M65 MPH          HOOD               TX   TRAINED SPOTTER

            MEASURED 65 MPH WIND GUSTS IN THE HILLS OF GRANBURY
Special weather statement, Mar 29, 1:51 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
151 AM CDT WED MAR 29 2017

TXZ158-290715-
Bell TX-
151 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR BELL COUNTY UNTIL 215 AM CDT...

At 151 AM CDT, Doppler radar was tracking strong thunderstorms near
Florence and Fort Hood, or 11 miles north of Serenada, moving
northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Killeen, Temple, Copperas Cove, Harker Heights, Belton, Fort Hood,
Nolanville, Morgan's Point Resort, Salado, Little River-Academy,
Troy, Bartlett and Holland.

A severe thunderstorm watch remains in effect until 400 AM CDT for
Central Texas.

LAT...LON 3087 9762 3091 9783 3099 9788 3108 9789
      3132 9742 3124 9734 3115 9729 3079 9730
      3075 9732
TIME...MOT...LOC 0651Z 228DEG 46KT 3086 9771

24-Bain
Local storm report, Mar 29, 1:59 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
159 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND GST     3 NW CLEBURNE           32.38N  97.44W
03/29/2017  E60 MPH          JOHNSON            TX   FIRE DEPT/RESCUE

            60 MPH WIND GUSTS BETWEEN CLEBURNE AND GODLEY.
Local storm report, Mar 29, 2:21 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND GST     10 N FORT WORTH         32.89N  97.34W
03/29/2017  M83 MPH          TARRANT            TX   NWS EMPLOYEE

            83 MPH WIND GUST MEASURED IN NORTH FT WORTH
Special weather statement, Mar 29, 2:22 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
222 AM CDT WED MAR 29 2017

TXZ145-146-158>161-290745-
Falls TX-Limestone TX-Hill TX-Navarro TX-McLennan TX-Bell TX-
222 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN...NORTHEASTERN BELL...
SOUTHEASTERN HILL...WESTERN LIMESTONE...FALLS AND SOUTHWESTERN
NAVARRO COUNTIES UNTIL 245 AM CDT...

At 221 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bynum to near Hallsburg to Troy. Movement
was east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Waco, Temple, Corsicana, Hewitt, Robinson, Bellmead, Hillsboro,
Woodway, Mexia, Lacy-Lakeview, Marlin, Groesbeck, Morgan's Point
Resort, West, Mart, Beverly Hills, Lorena, Troy, Bruceville-Eddy and
Hubbard.

A severe thunderstorm watch remains in effect until 400 AM CDT for
central and north central Texas.

LAT...LON 3114 9749 3146 9726 3197 9724 3219 9647
      3152 9651 3113 9681
TIME...MOT...LOC 0721Z 265DEG 41KT 3201 9703 3151 9698 3120 9728

24-Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 10:44 PM CDTSpecial Weather StatementFWDEastland, Stephens, Young46 min
Mar 28, 11:36 PM CDTSpecial Weather StatementFWDEastland, Young54 min
Mar 29, 12:11 AM CDTSpecial Weather StatementFWDLampasas, Mills49 min
Mar 29, 12:16 AM CDTSpecial Weather StatementFWDJack, Palo Pinto59 min
Mar 29, 12:51 AM CDTSpecial Weather StatementFWDCoryell, Hamilton, Lampasas54 min
Mar 29, 1:04 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton56 min
Mar 29, 1:06 AM CDTSpecial Weather StatementFWDErath, Hood, Somervell24 min
Mar 29, 1:08 AM CDTSevere Thunderstorm WarningFWDJack, Wise52 min
Mar 29, 1:13 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell47 min
Mar 29, 1:24 AM CDTSevere Thunderstorm WarningFWDParker36 min
Mar 29, 1:25 AM CDTTornado WarningFWDErath, Hood, Somervell35 min
Mar 29, 1:40 AM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson51 min
Mar 29, 1:49 AM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise41 min
Mar 29, 1:51 AM CDTSpecial Weather StatementFWDBell24 min
Mar 29, 2:04 AM CDTTornado WarningFWDTarrant26 min
Mar 29, 2:13 AM CDTTornado WarningFWDDenton, Tarrant18 min
Mar 29, 2:14 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hill, Johnson61 min
Mar 29, 2:22 AM CDTSpecial Weather StatementFWDFalls, Hill, Limestone, McLennan23 min
Mar 29, 2:39 AM CDTSpecial Weather StatementFWDMilam36 min
Mar 29, 2:46 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman, Rockwall59 min
Mar 29, 2:47 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson58 min
Mar 29, 2:50 AM CDTSevere Thunderstorm WarningFWDMilam, Robertson55 min
Mar 29, 2:52 AM CDTSevere Thunderstorm WarningFWDCollin53 min
Mar 29, 3:04 AM CDTSpecial Weather StatementFWDNavarro26 min
Mar 29, 3:08 AM CDTSpecial Weather StatementFWDFalls37 min
Mar 29, 3:16 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt44 min
Mar 29, 3:26 AM CDTSevere Thunderstorm WarningFWDFannin34 min
Mar 29, 3:33 AM CDTSevere Thunderstorm WarningFWDFalls, Leon, Limestone, Milam, Robertson57 min
Mar 29, 3:41 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson34 min
Mar 29, 3:50 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar70 min
Mar 29, 4:21 AM CDTSpecial Weather StatementFWDAnderson, Henderson, Leon84 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.